# SDR FDEA201110134474

- Difficulty date: October 13, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1180-1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEC 41 SEAT TRACK BS 1180-1240, LBL 24.75 GOUGED AND CORRODED.  BLENDED AREA ON SEAT TRACK PER SRM 51-10-02.  FOUND OUT OF LIMITS PER SRM 53-00-52, FIG.101, DETAIL 1, PAGE 102.   ORIGINAL MATERIAL: .145", LOSS: .058:, REMAINING: .087". REMOVED SEAT TRACK IAW SRM 51-40-02. FABRICATED SEAT TRACK PER SRM 53-00-52, FIG. 1, PAGE 2.  INSTALLED NEW SEAT TRACK PER SRM 51-40-02.  MAJOR REPAIR.
